The Two-Sided Residue Interpolation Problem in the Stieltjes Class
The general two-sided directional interpolation problem in the Stieltjes class for matrix functions is solved. An explicit description of all solutions is presented in terms of the original data. The method is based on the reduction of this problem to the solution of homogeneous interpolation problems with symmetries for rationalmatrix functions.
D. Alpay, J. Ball, I. Gohberg and L. Rodman. The two-sided residue interpolation problem in the Stieltjes class. In Linear Algebra and its Applications, vol. 208/209 (1994) 485-521.